# SDR ASOA2015120214248

- Difficulty date: December 2, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Chafed
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CHAFED ON FS 364.00 FWD OF THE AVIONIC DOOR, 2EA.  REMOVED CHAFE AT FS 364.00 FITTINGS FWD OF THE AVIONICS DOOR, 2EA IAW SRM 51-12-00-00, BLEND LENGTH 1.3" X .5". COMPLIED WITH STS EA 26-2015-203, REV A DATED 12/16/2015.  RECEIVED AND COMPLIED WITH ECTC EA 36-2015-203.
